# SDR 2005UALA00414

- Difficulty date: May 6, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 39,647 hours, 13,729 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME DENTED STA 1420 BETWEEN STR 25 & 26 LEFT.   DAMAGE WAS CUTOUT OF FRAME AND REPAIR ANGLES INSTALLED.
